Volume 9, Number 3
Previous Issue Next Issue

J. Comp. Math., 9 (1991), pp. 193-197

Preview Full PDF 180 1721 Abstract

You-dong Liang, Xiu-zi Ye & Xiao-fen Feng

J. Comp. Math., 9 (1991), pp. 198-210.

Preview Full PDF 184 1799 Abstract

Meng-zhao Qin, Dao-liu Wang & Mei-qing Zhang

J. Comp. Math., 9 (1991), pp. 211-221

Full PDF 102 1802 Abstract

Lian-sheng Zhang & Wei-wen Tian

J. Comp. Math., 9 (1991), pp. 222-228.

Preview Full PDF 176 1677 Abstract

Kang Feng & Dao-liu Wang

J. Comp. Math., 9 (1991), pp. 229-237

Preview Full PDF 167 1765 Abstract

Yan-ping Lin

J. Comp. Math., 9 (1991), pp. 238-246

Preview Full PDF 188 1765 Abstract

Ji-guang Sun

J. Comp. Math., 9 (1991), pp. 247-255

Preview Full PDF 183 1809 Abstract

Tang-an Gao & Ze-ke Wang

J. Comp. Math., 9 (1991), pp. 256-261

Preview Full PDF 168 1789 Abstract

Yi-yong Nie & Shu-rong Xu

J. Comp. Math., 9 (1991), pp. 262-272

Preview Full PDF 181 1766 Abstract

Xue-song Bao, Hong-yi Xu & You-cai Rui

J. Comp. Math., 9 (1991), pp. 273-277

Preview Full PDF 175 1737 Abstract

Wei-ming Cao & Ben-yu Guo

J. Comp. Math., 9 (1991), pp. 278-289

Preview Full PDF 182 1813 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard